Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the $ C\sp*$-algebra of Toeplitz operators on the quarterplane

Authors: R. G. Douglas and Roger Howe
Journal: Trans. Amer. Math. Soc. 158 (1971), 203-217
MSC: Primary 46.65
MathSciNet review: 0288591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the device of the tensor product of $ {C^ \ast }$-algebras, we study the $ {C^ \ast }$-algebra generated by the Toeplitz operators on the quarter-plane. We obtain necessary and sufficient conditions for such an operator to be Fredholm, but show in this case that not all such operators are invertible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65

Additional Information

PII: S 0002-9947(1971)0288591-1
Keywords: Toeplitz operator, Wiener-Hopf operator, generalized Fredholm theory, tensor products
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia